Stability of switched systems with limiting average dwell time

Yaqi Wang, Jianquan Lu, Yijun Lou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

22 Citations (Scopus)


In this paper, the stability problems of a class of switched systems with limiting average dwell time (ADT) are concerned. The common ADT is improved to a form of limit, and the limiting ADT even can be infinite. Different from previous results, in order to take full advantage of stabilizing switchings, switching-dependent switched parameters are first used to describe the relationship of two consecutive activated switchings. Then, stability criteria of switched systems with limiting ADT are established, which are less conservative comparing with the existing results. Additionally, some stability criteria of switched systems including continuous-time and discrete-time cases are derived. Finally, the validity and effectiveness of our results are elucidated by numerical examples.

Original languageEnglish
Pages (from-to)5520-5532
Number of pages13
JournalInternational Journal of Robust and Nonlinear Control
Issue number16
Publication statusPublished - 10 Nov 2019


  • limiting average dwell time
  • stability criteria
  • stabilizing switching
  • switched system

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Chemical Engineering(all)
  • Biomedical Engineering
  • Aerospace Engineering
  • Mechanical Engineering
  • Industrial and Manufacturing Engineering
  • Electrical and Electronic Engineering


Dive into the research topics of 'Stability of switched systems with limiting average dwell time'. Together they form a unique fingerprint.

Cite this